Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


loss of appitite
Oct 6, 2005

i,m taking viread ,kaleetra,and combivir ..viread once a day kaleetra and combivir twice a day over the past 2 months i have noticed a loss of appititeor a quick full feeling when i am eating is this because of one of the meds i,m taking or the fact that due to viread from time to time causes a slight unpredictable upset stomach and i,m a truck driver so i take immodium everyday as a precaution so is it the immodium i discussed it with my doctor and was given marinol ..other than that t-cells remain good 550 and i,m still undetectable and weight unchanged

Response from Dr. Henry

Different patients will lose their appetite from either the Viread at AZT (in Combivir) and/or the Kaletra. If Marinol doesn't help much (careful driving) then I would discuss with your HIV doc whether trying a planned switching to alternative medications is an option for you. Is your testosterone level OK? If you are gaining lots of weight/fat in your stomach area that can make you feel full quickly and may need to be evaluated as well. KH



Previous
AZT, still a viable treatment option?
Next
AIDS Dementia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement